Should I Continue My Botox Treatments If My Headaches Are Only Occasional? | MyMigraineTeam

Connect with others who understand.

sign up Log in
Resources
About MyMigraineTeam
Powered By
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Should I Continue My Botox Treatments If My Headaches Are Only Occasional?
A MyMigraineTeam Member asked a question 💭
posted February 3
Be the first to like/hug
A MyMigraineTeam Member

Thank you very much, Mikayla.

posted February 3
A MyMigraineTeam Member

Keep in mind that Botex is a toxic chemical. I would not use more than absolutely necessary.

posted February 3

Related content

View All
Transcutaneous Electrical Nerve Stimulation (TENS)
A MyMigraineTeam Member asked a question 💭
Can Someone Recommend What I Can Take For My Migraines. Advil, Tylenol, Etc Isn't Working For Me
A MyMigraineTeam Member asked a question 💭
Does Anyone Have A Herniated Disk In Their Neck That Would Cause A Headache?
A MyMigraineTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of use and Privacy policy.
Already a Member? Log in